# SDR 97ZZZX3365

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS280341
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE GAUGE ERRATIC.  INVESTIGATION FOUND OIL TEMPERATURE BULB MALFUNCTIONED.
